# SDR ASAA0872960

- Difficulty date: April 30, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 31,632 hours, 13,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A512010
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND AT FLIGHT COMPARTMENT FLOOR WEB AT BS 250 AND LBL 6.  REPAIRED IAW B737 700 SRM 53 10 51.
